# SDR GLBA96062

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120085
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3075001017
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SAV - CREW REPORTED FLAP ASYMMETRY FAULT ON APPROACH.  FAULT COULD NOT BE DUPLICATED ON GROUND, BUT LATER RECURRED.  MAINTENANCE AT RDU REMOVED AND REPLACED CONTROL UNIT.  SYSTEM CHECKS OK ON GROUND.  (X)
